Abstract

Abstract:

We show that the gradient of solutions to degenerate parabolic equations of porous medium-type satisfies a reverse H\"older inequality in suitable intrinsic cylinders. We modify the by-now classical Gehring lemma by introducing an intrinsic Calder\'on-Zygmund covering argument, and we are able to prove local higher integrability of the gradient of a proper power of the solution $u$.

pdf

Additional Information

ISSN
1080-6377
Print ISSN
0002-9327
Pages
pp. 399-446
Launched on MUSE
2019-03-08
Open Access
No
Back To Top

This website uses cookies to ensure you get the best experience on our website. Without cookies your experience may not be seamless.